# SDR AALA202111018712

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 27,290 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: W33511266
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EMERGENCY EXIT LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202110298712: MAINTENANCE FOUND CONNECTOR 7037VC PUSH PIN W 3351-1266 NOT SEATED CORRECTLY, RESEATED PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER OASIS MODIFICATION DRAWING D928-92079-016 AND AMM 33-51-00-710-805-A.
